# SDR DALA2021091705555

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs1280 Bl0-Lbl40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON FLOOR STRUCTURE BEAM BSTA 1280 BTW BL0 TO LBL 40 PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00554 FLOOR STRUCTURE BEAM BSTA 1280 BTW BL0 TO LBL 40 PAX CABIN WAS REPAIRED PER ER/A 481634-14MA REV. B; SECTION I: PERMANENT REPAIR. (1947831)
